Alert archive / Alabama / Small Craft Advisories in 2008
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 26, 2008, 3:24 AM CDT. It took effect at Oct 27, 2008, 5:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 3:24 AM CDT (08:24 UTC)
- In effect from
- Oct 27, 2008, 5:00 AM CDT
- Expired
- Oct 28, 2008, 12:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS74 KMOB 260824 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 AM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA MONDAY MORNING BRINGING AN INCREASED NORTHERLY FLOW ALONG WITH BUILDING SEAS TO THE COASTAL WATERS THROUGH TUESDAY. GMZ630-650-655-670-675-261630- /O.NEW.KMOB.SC.Y.0046.081027T1000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 AM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY. NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD IN THE WAKE OF A COLD FRONT. SEAS WILL ALSO INCREASE TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
000 WHUS74 KMOB 262045 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 345 PM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT AND EARLY MONDAY MORNING. NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY MORNING. NORTHERLY WINDS AND SEAS WILL GRADUALLY DECREASE TUESDAY THROUGH EARLY WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE CENTRAL GULF COAST REGION. WINDS WILL BECOME MOSTLY EAST AND BUILD LATER IN THE WEEK AS HIGH PRESSURE MOVES EAST. GMZ630-650-655-670-675-270445- /O.CON.KMOB.SC.Y.0046.081027T1000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 345 PM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY. NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD IN THE WAKE OF A COLD FRONT. SEAS WILL ALSO INCREASE TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 270323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... .A STRONG COLD FRONT MOVES ACROSS THE MARINE AREA LATE TONIGHT AND EARLY MONDAY MORNING. NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT. NORTHERLY WINDS AND SEAS WILL GRADUALLY DECREASE TUESDAY THROUGH EARLY WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE CENTRAL GULF COAST REGION. GMZ630-650-655-670-675-271130- /O.CON.KMOB.SC.Y.0046.081027T1000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM CDT TUESDAY. NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD IN THE WAKE OF THE COLD FRONTAL PASSAGE. SEAS WILL ALSO INCREASE TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 271121 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 621 AM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS MORNING TO TUESDAY MORNING... .A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE MARINE AREA THIS MORNING. INCREASING NORTHERLY WINDS AND BUILDING SEAS IN THE WAKE OF THE FRONT WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFTINTO TUESDAY. WINDS AND SEAS WILL GRADUALLY DECREASE TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE CENTRAL GULF COAST. GMZ630-650-655-670-675-271930- /O.CON.KMOB.SC.Y.0046.000000T0000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 621 AM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS MORNING AND CONTINUE THROUGH EARLY TUESDAY AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD IN THE WAKE OF THIS MORNINGS COLD FRONTAL PASSAGE. SEAS WILL BUILD TO 5 TO 8 FEET OUT TO 20 NM BY THIS AFTERNOON AND 6 TO 9 FEET BEYOND 20 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 271716 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1216 PM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW IN THE WAKE OF A COLD FRONT WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TUESDAY MORNING. WINDS AND SEAS WILL GRADUALLY DECREASE TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE NORTHERN AND CENTRAL GULF. GMZ630-650-655-670-675-280115- /O.CON.KMOB.SC.Y.0046.000000T0000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1216 PM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. NORTHERLY WINDS 20 TO 25 KNOTS WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY TUESDAY AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD OVER THE NORTHERN AND CENTRAL GULF. SEAS WILL BUILD TO 5 TO 8 FEET OUT TO 20 NM BY THIS AFTERNOON AND 6 TO 9 FEET BEYOND 20 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 280233 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 933 PM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW IN THE WAKE OF A COLD FRONT WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TUESDAY MORNING. WINDS AND SEAS WILL GRADUALLY DECREASE TUESDAY THROUGH EARLY WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE NORTHERN AND CENTRAL GULF. GMZ630-650-655-670-675-281045- /O.CON.KMOB.SC.Y.0046.000000T0000Z-081028T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 933 PM CDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. NORTHERLY WINDS 20 TO 25 KNOTS WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY TUESDAY AS A STRONG HIGH PRESSURE SYSTEM BUILDS INTO THE REGION. SEAS OF 5 TO 8 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE WILL SUBSIDE DURING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 280903 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CDT TUE OCT 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL TUESDAY MORNING... .STRONG NORTHERLY WINDS WILL DIMINISH LATER THIS MORNING AS THE CENTER OF HIGH PRESSURE MOVES TO THE AREA. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING...WITH IMPROVING CONDITIONS THIS AFTERNOON WITH OFFSHORE WAVE HEIGHTS SUBSIDING THROUGH THE AFTERNOON. GMZ630-650-655-670-675-281700- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-081028T1700Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 AM CDT TUE OCT 28 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CDT TODAY. NORTHERLY WINDS 20 TO 25 KNOTS WILL CONTINUE OVER THE MARINE AREA THIS MORNING AS A STRONG HIGH PRESSURE SYSTEM BUILDS INTO THE REGION. THE STRONG NORTHERLY WINDS ARE EXPECTED TO DIMINISH LATER THIS MORNING. SEAS OF 4 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE WILL SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 281712 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1208 PM CDT TUE OCT 28 2008 ...A SMALL CRAFT ADVISORY WILL CONTINUE OVER THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM DUE TO HAZARDOUS SEAS... .NORTHERLY WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FOR MOST OF THIS AFTERNOON GENERATING HAZARDOUS SEAS FOR SMALL CRAFT. NORTHERLY WINDS AND SEAS WILL SLOWLY SUBSIDE BY LATE THIS AFTERNOON. GMZ650-655-670-675-282300- /O.EXP.KMOB.SC.Y.0046.000000T0000Z-081028T1700Z/ /O.NEW.KMOB.SW.Y.0005.081028T1708Z-081028T2300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1208 PM CDT TUE OCT 28 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE WILL CONTINUE THE SMALL CRAFT ADVISORY UNTIL 6 PM THIS AFTERNOON FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST DUE TO HAZARDOUS SEAS. NORTHERLY WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FOR MOST OF THIS AFTERNOON GENERATING HAZARDOUS SEAS FOR SMALL CRAFT. NORTHERLY WINDS AND SEAS WILL SLOWLY SUBSIDE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 15 TO 25 KNOTS WILL CONTINUE TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS FOR SMALL CRAFT THIS AFTERNOON. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ630-281815- /O.EXP.KMOB.SC.Y.0046.000000T0000Z-081028T1700Z/ MOBILE BAY- 1208 PM CDT TUE OCT 28 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION... THE SMALL CRAFT ADVISORY FOR MOBILE BAY HAS BEEN CANCELLED. WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO GENERATE CHOPPY TO ROUGH CONDITIONS ON MOBILE BAY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:50 PM CDT, 11 hours 34 minutes earlier.
Area forecast discussion, Oct 25, 3:50 PM CDT, 11 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SAT OCT 25 2008
.SHORT TERM TONIGHT THROUGH MONDAY NIGHT...UPPER LONGWAVE TROUGH
OVER THE EASTERN CONUS WILL DIG SOUTHWARD THROUGH THE SHORT TERM.
THIS WILL BRING A STRONG/DEEP NORTHWEST FLOW OVER THE FORECAST AREA
WITH NEARLY CLOUDLESS SKIES AND COOLER TEMPERATURES. SURFACE HIGH
PRESSURE CENTERED OVER THE LOWER MISSISSIPPI RIVER AREA WILL MOVE
SOUTH INTO THE NORTHERN GULF OF MEXICO ON SUNDAY AS ANOTHER STRONG
COLD FRONT APPROACHES FROM THE NORTH. AT THIS TIME...THE COLD FRONT
WILL SWEEP THROUGH THE AREA MONDAY MORNING.
TEMPERATURES TONIGHT AND SUNDAY NIGHT ALONG THE COASTAL SECTIONS
WILL BE CLOSE TO LAST NIGHTS READINGS (UPPER 40S TO MID 50S)...BUT
COOLER INLAND (LOWER 40S). EXPECT PATCHY FOG AGAIN TONIGHT...BUT
WILL HOLD OFF MENTION OF DENSE FOG IN ZONES FOR NOW. VERY PLEASANT
SUNDAY WITH MILD TEMPS IN THE MID 70S. AS INDICATED ABOVE COLD FRONT
WILL MOVE THROUGH EARLY MONDAY...AND COLD AIR ADVECTION WILL HELP
OFFSET DAYTIME SURFACE HEATING. SO HIGH TEMPS MONDAY SHOULD RANGE
FROM THE MID 60S INLAND TO LOWERS 70S ALONG THE COASTAL SECTIONS.
COOLEST TEMPERATURES WILL OCCUR MONDAY NIGHT...WITH READINGS IN THE
MID TO UPPER 30S NORTH OF I-10...AND LOWER 40S SOUTH OF I-10. DUE TO
ADEQUATE MOISTURE IN THE GROUND...AND SURFACE TEMPERATURES DROPPING
TO AROUND FREEZING...AREAS OF FROST WILL BE POSSIBLE MONDAY NIGHT IN
FROST PRONE AND OTHER LOW-LYING AREAS. /22
.LONG TERM TUESDAY THROUGH SATURDAY...THE DRY CONDITIONS WILL
CONTINUE THROUGH THE REMAINDER OF THE FORECAST. THE COOLEST HIGH
TEMPERATURES THROUGH THE PERIOD WILL OCCUR ON TUESDAY WITH READINGS
BETWEEN 60 AND 65 DEGREES (ABOUT 9 TO 12 DEGREES BELOW NORMAL). LOWS
TUESDAY NIGHT WILL FALL BACK INTO THE MID 30S TO LOWER 40S...WITH
PATCHY FROST POSSIBLE INLAND AREAS. MID 40S ALONG THE BEACHES.
TEMPERATURES WILL MODERATE THROUGH MIDWEEK...AND LEVEL OFF NEAR
NORMAL FRIDAY AND SATURDAY. /22
&&
.MARINE...WINDS AND SEAS WILL CONTINUE TO DECREASE ACROSS THE MARINE
AREA TONIGHT AND SUNDAY AS HIGH PRESSURE SETTLES IN ACROSS THE
NORTHERN GULF. A STRONG COLD FRONT WILL APPROACH THE AREA ON MONDAY.
THIS WILL RESULT IN AN INCREASED NORTHERLY WIND FLOW ALONG WITH
HIGHER SEAS MONDAY INTO TUESDAY OVER THE MARINE AREA. A SMALL CRAFT
ADVISORY WILL LIKELY BE REQUIRED ON MONDAY AND CONTINUING THROUGH
TUESDAY. HIGH PRESSURE SETTLES IN ACROSS THE NORTH CENTRAL GULF
COAST BY MIDWEEK. THE PRESSURE GRADIENT WILL WEAKEN AND ALLOW WINDS
AND SEAS TO SLOWLY DECREASE BY LATE WEDNESDAY. /04
&&
.FIRE WEATHER...DRIER AND COOLER AIR WILL CONTINUE TO FLOW INTO THE
AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. AFTERNOON
RELATIVE HUMIDITIES MAY DROP BELOW CRITICAL LEVELS EACH AFTERNOON
THROUGH TUESDAY. FOR NOW...A FIRE WEATHER WATCH IN EFFECT BOTH
SUNDAY AND MONDAY AFTERNOONS FOR THE NORTHWEST FLORIDA PANHANDLE DUE
TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT. /22
&&
.AVIATION 18Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH THE
REMAINDER OF THE PERIOD. /04
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 48 78 49 70 / 00 00 00 00
PENSACOLA 51 77 52 71 / 00 00 00 00
DESTIN 54 76 54 72 / 00 00 00 00
EVERGREEN 40 77 40 65 / 00 00 00 00
WAYNESBORO 40 77 43 65 / 00 00 00 00
CAMDEN 42 76 43 65 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 25, 9:10 AM CDT, 18 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 910 AM CDT SAT OCT 25 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261400- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 910 AM CDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... THERE IS AN INCREASE RISK OF WILDFIRES TODAY DUE TO LOW RELATIVE HUMIDITY. DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS ON MONDAY. STRONG NORTH WINDS AND BUILDING SEAS FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING WILL POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND SEVERE STORM SPOTTERS IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:26 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
| Oct 26, 6:19 AM CDT | Fire Weather Watch | MOB | Walton | 21 hr |
| Oct 26, 6:19 AM CDT | Red Flag Warning | MOB | Walton | 8 hr |
Nearby
Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.